# SDR CALA2014043090909

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 38,568 hours, 16,830 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF WITH POWER OF ACFT.  WHILE TEST OF PTP PANEL SHOWING EPSU COM FWD LT.  TESTED EMERGENCY LIGHTS.  REPLACED AFT ATTENDANT PANEL & FWD LT POWER SUPPLY 10WL.  EMERGENCY LIGHTS TESTED OK.
